Alert archive / Florida / Fire Weather Watches in 2012

Fire Weather Watch 13, NWS Mobile, AL

March 25, 2012

NWS Mobile, AL issued this fire weather watch at Mar 25, 2012, 3:17 PM EDT. It took effect at Mar 27, 2012, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 25, 2012, 3:17 PM EDT (19:17 UTC)
In effect from
Mar 27, 2012, 2:00 PM EDT
Expired
Mar 26, 2012, 6:57 AM EDT
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WWUS84 KMOB 251917
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
217 PM CDT SUN MAR 25 2012

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON FOR THE
NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW
RELATIVE HUMIDITIES AND WINDS NEAR 15 MPH AND DISPERSION INDICES OVER
75...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR THE INTERIOR
PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF
MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION INDICES OVER 75...

...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE INTERIOR
PORTIONS OF OKALOOSA AND SANTA ROSA COUNTIES IN THE NORTHWEST
FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW RELATIVE
HUMIDITIES AND DISPERSION INDICES OVER 75...

.A LIGHT TO OCCASIONALLY MODERATE NORTHERLY FLOW THIS AFTERNOON
SUBSIDES TONIGHT WITH A LIGHT NORTHERLY FLOW ON MONDAY BECOMING
SOUTHWESTERLY NEAR SHORE IN THE AFTERNOON. A LIGHT SOUTHERLY FLOW
BECOMES ESTABLISHED ON TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT
FOR THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON FOR A COMBINATION
OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS NEAR 15 MPH AND
DISPERSION INDICES OVER 75. A FIRE WEATHER WATCH REMAINS IN EFFECT
FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE DUE TO A
COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION
INDICES ABOVE 75. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR THE
INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES FOR TUESDAY
AFTERNOON FOR SIMILAR CONDITIONS. AFTERNOON RELATIVE HUMIDITIES WILL
OTHERWISE REMAIN ABOVE CRITICAL LEVELS THROUGH THE REMAINDER OF THE
WEEK. FOG DEVELOPMENT IS NOT EXPECTED TONIGHT BUT PATCHY FOG MAY
DEVELOP MONDAY NIGHT AND AGAIN TUESDAY NIGHT.

FLZ003-005-261130-
/O.NEW.KMOB.FW.A.0013.120327T1800Z-120327T2200Z/
/O.CON.KMOB.FW.W.0014.000000T0000Z-120325T2200Z/
/O.CON.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
217 PM CDT SUN MAR 25 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE
FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS
NEAR 15 MPH AND DISPERSION INDICES OVER 75...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR THE
INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A
COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION
INDICES OVER 75...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR THE
INTERIOR PORTIONS OF OKALOOSA AND SANTA ROSA COUNTIES IN THE
NORTHWEST FLORIDA PANHANDLE FOR A COMBINATION OF MARGINALLY LOW
RELATIVE HUMIDITIES AND DISPERSION INDICES OVER 75...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM CDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY
AFTERNOON AND TUESDAY AFTERNOON.

* AFFECTED AREA...FIRE WEATHER ZONES 003 AND 005. 

* RELATIVE HUMIDITY: MARGINALLY BELOW 35 PERCENT EACH AFTERNOON

* DISPERSION: MAXIMUM NEAR 100 EACH AFTERNOON

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING WILL BE DANGEROUS AND SHOULD BE AVOIDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND DRY FUELS WILL BRING A RISK OF RAPID FIRE
GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ001-261130-
/O.CON.KMOB.FW.W.0014.000000T0000Z-120325T2200Z/
/O.CON.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/
INLAND ESCAMBIA-
217 PM CDT SUN MAR 25 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE
FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS
NEAR 15 MPH AND DISPERSION INDICES OVER 75...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR THE
INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE FOR A
COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND DISPERSION
INDICES OVER 75...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM CDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY
AFTERNOON.

* AFFECTED AREA...FIRE WEATHER ZONE 001.

* RELATIVE HUMIDITY: MARGINALLY BELOW 35 PERCENT EACH AFTERNOON

* DISPERSION: MAXIMUM NEAR 100 EACH AFTERNOON

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING WILL BE DANGEROUS AND SHOULD BE AVOIDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND DRY FUELS WILL BRING A RISK OF RAPID FIRE
GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ002-004-006-252200-
/O.CON.KMOB.FW.W.0014.000000T0000Z-120325T2200Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
217 PM CDT SUN MAR 25 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON FOR THE COASTAL PORTION OF THE NORTHWEST FLORIDA PANHANDLE
FOR A COMBINATION OF MARGINALLY LOW RELATIVE HUMIDITIES AND WINDS
NEAR 15 MPH AND DISPERSION INDICES OVER 75...

* AFFECTED AREA...FIRE WEATHER ZONES 002...004 AND 006. 

* RELATIVE HUMIDITY: MARGINALLY BELOW 35 PERCENT THIS AFTERNOON

* DISPERSION: MAXIMUM NEAR 100 THIS AFTERNOON

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING WILL BE DANGEROUS AND SHOULD BE AVOIDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND DRY FUELS WILL BRING A RISK OF RAPID FIRE
GROWTH.

&&

$$
1 follow-up statement
043 
WWUS84 KMOB 261057
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CDT MON MAR 26 2012

...RED FLAG WARNING IS CANCELLED FOR THE WESTERN FLORIDA
PANHANDLE...

.DRY CONDITIONS ARE EXPECTED TODAY WITH RH 28 TO 35 PERCENT THIS
AFTERNOON. HOWEVER...NEITHER ERC...20 FOOT WIND...NOR DISPERSION
JUSTIFY ANY HEADLINES. HUMIDITY TUESDAY WILL BE IN THE 40S. THE FIRE
WEATHER WATCH IS THEREFORE CANCELLED.

FLZ003-005-261200-
/O.CAN.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/
/O.CAN.KMOB.FW.A.0013.120327T1800Z-120327T2200Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
557 AM CDT MON MAR 26 2012

...FIRE WEATHER WATCH IS CANCELLED FOR THE WESTERN FLORIDA
PANHANDLE TODAY...
...FIRE WEATHER WATCH IS CANCELLED FOR THE WESTERN FLORIDA
PANHANDLE TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE
WEATHER WATCH. 

DRY CONDITIONS ARE EXPECTED TODAY WITH RH 28 TO 35 PERCENT THIS
AFTERNOON. HOWEVER...NEITHER ERC...20 FOOT WIND...NOR DISPERSION
JUSTIFY ANY HEADLINES. HUMIDITY TUESDAY WILL BE IN THE 40S. THE FIRE
WEATHER WATCH IS THEREFORE CANCELLED.

$$

FLZ001-261200-
/O.CAN.KMOB.FW.A.0012.120326T1800Z-120326T2200Z/
INLAND ESCAMBIA-
557 AM CDT MON MAR 26 2012

...FIRE WEATHER WATCH IS CANCELLED FOR THE WESTERN FLORIDA PANHANDLE TODAY...

DRY CONDITIONS ARE EXPECTED TODAY WITH RH 28 TO 35 PERCENT THIS
AFTERNOON. HOWEVER...NEITHER ERC...20 FOOT WIND...NOR DISPERSION
JUSTIFY ANY HEADLINES. HUMIDITY TUESDAY WILL BE IN THE 40S. THE FIRE
WEATHER WATCH IS THEREFORE CANCELLED.

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Mar 25, 5:36 AM EDT, 9 hours 41 minutes earlier.

Area forecast discussion, Mar 25, 5:36 AM EDT, 9 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CDT SUN MAR 25 2012

.SHORT TERM (TODAY AND TONIGHT)...THE UPPER LEVEL LOW OVER THE
SOUTHERN APPALACHIANS THIS MORNING WILL MOVE OFF OF THE NORTH
CAROLINA COAST TONIGHT. THIS PLACES OUR REGION UNDER A DRY AND DEEP
NORTHWESTERLY FLOW. LOW LEVEL THICKNESSES CLIMB TO AROUND 1390M
TODAY...SO WE SHOULD ONCE AGAIN SEE ABOVE NORMAL HIGHS IN THE UPPER
70S TO LOWER 80S UNDER PLENTIFUL SUNSHINE. LOW TO MID 50S EXPECTED
TONIGHT UNDER CLEAR SKIES AND A LIGHT NORTHERLY FLOW. 34/JFB

&&

.SHORT TERM (MONDAY THROUGH TUESDAY NIGHT)...UPPER RIDGE SHOWN IN
WAVENUMBER 5 PROG SHOWN OVER THE GREAT PLAINS KEEPING THE
PRECIPITABLE WATER WELL BELOW AN INCH. VERY LITTLE WILL HAPPEN SAVE
MONDAY NIGHT WITH A CHANCE OF FOG RETURNING AS THE SURFACE HIGH
SCOOTS PAST AND THE RETURN FLOW WAFTS IN FROM THE GULF. TEMPERATURE
SEASONAL. 77/BD

&&

.LONG TERM (THURSDAY THROUGH SATURDAY)...UPPER RIDGE SHOWN IN
WAVENUMBER 5 PROG IS HANGING ON OVER THE GREAT PLAINS THROUGH THE
OUTLOOK PERIOD SO IT WILL BE A RELATIVELY DRY FORECAST THROUGH THE
WEEKEND IN MANY AREAS. THE WATER VAPOR RECOVERY IS GOING TO BE SLOW
EXCEPT NEAR THE SURFACE AS PRECIPITABLE WATER CREEPS UPWARD BUT STAYS
BELOW AN INCH. THE HIGHEST CHANCE OF ANYTHING HAPPENING LOOKS LIKE
THURSDAY WHEN WE SEE AN APPROACHING FRONT. HOWEVER THE DEEP LAYER
HUMIDITY AND FORCING ARE ANEMIC AND AS THE PARENT LOW MOVES EAST
THOUGH SOUTHERN QUEBEC THE TRAILING FRONT WILL CONTINUE TO DRIFT
SOUTH FURTHER SOUTHEAST THURSDAY AND STALL OVER THE TENNESSEE VALLEY
THURSDAY AFTERNOON. THE GFS AND ECMWF ARE BOTH PRETTY KEEN ON THIS SO
WE ARE RATHER CONFIDENT THE FEATURES WILL END UP WHERE PREDICTED.
BOTH THE GFS AND EURO SHOW A TROUGH DEVELOPING AND MOVING OVER THE
SOUTHERN PLAINS FRIDAY AND SATURDAY AS THE AXIS OF THE UPPER RIDGE
MOVES EAST OF THE FORECAST AREA AND THE WAVENUMBER 5 SIGNATURE
FLATTENS CONSIDERABLY. AT THE SAME TIME THE TROUGH AND HEIGHT-WISE
DIFFERENTIAL POSITIVE VORTICITY ADVECTION WILL BRING FALLING PRESSURE
OVER EAST TEXAS CAUSING THE THE STALLED FRONT TO DRIFT NORTH AS A
WARM FRONT FRIDAY. THE SURFACE LOW OVER TEXAS WILL BRING AN AN
ONSHORE FLOW THROUGH THE WEEKEND. ISOLATED CONVECTION RETURNS FOR
THURSDAY MAINLY INLAND AND INCREASES TO SCATTERED THROUGH SATURDAY AS
DEEP HUMIDITY SLIGHTLY INCREASES. TEMPERATURE WILL CONTINUE SEVERAL
DEGREES ABOVE SEASONABLE.

&&

.AVIATION (12Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE
FORECAST PERIOD. 34/JFB

&&

.MARINE...WEAK HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH
MONDAY...WITH A GENERALLY LIGHT OFFSHORE FLOW EXPECTED. THE
EXCEPTION WILL BE A PERIOD OF MODERATE W-SW WINDS EXPECTED THIS
AFTERNOON/EARLY EVENING AS A TROUGH DEVELOPS ALONG THE COAST. SFC
HIGH PRESSURE SHIFTS EAST OF THE AREA BY TUESDAY WITH A LIGHT SE
FLOW EXPECTED THROUGH MIDWEEK. 34/JFB

&&

.FIRE WEATHER...A LIGHT NORTH WIND WILL CONTINUE DOMINATING THE AREA
THROUGH MONDAY AS A HIGH MOVES ACROSS. AS THAT FEATURE MOVES PAST
EARLY TUESDAY...A LIGHT SOUTH WIND WILL RETURN. A RED FLAG WARNING IS
PLANNED FOR SUNDAY AFTERNOON IN NORTHWEST FLORIDA PANHANDLE DUE TO
RELATIVE HUMIDITY MARGINALLY BELOW CRITERIA AND DISPERSION INDEX
ABOVE 75. THE DURATION IS BARELY BEING MET FOR THE COASTAL COUNTIES
THOUGH AND THAT IS FOR THE FIRST FEW NORTHERNMOST MILES. WILL ERR ON
THE SIDE OF CAUTION AND JUST INCLUDE EVERYTHING IN FLORIDA. LEAVING
THE FIRE WEATHER WATCH FOR THE INTERIOR NORTHWEST FLORIDA COUNTIES ON
MONDAY AFTERNOON FOR A COMBINATION OF RELATIVE HUMIDITY MARGINALLY
BELOW CRITERIA AND DISPERSION ABOVE 75. FOG NOT EXPECTED THROUGH
TONIGHT BUT PATCHY FOG IS POSSIBLE MONDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  56  82  58 /  00  00  00  00
PENSACOLA   79  59  80  63 /  00  00  00  00
DESTIN      77  61  76  62 /  00  00  00  00
EVERGREEN   81  51  83  52 /  00  00  00  00
WAYNESBORO  81  51  82  53 /  00  00  00  00
CAMDEN      79  52  83  52 /  00  00  00  00
CRESTVIEW   82  50  84  50 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 1 PM SUNDAY TO 5 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 1 PM MONDAY TO 5 PM MONDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 25, 6:14 AM EDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
514 AM CDT SUN MAR 25 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
514 AM CDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630-650-655-670-675-261015-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
514 AM CDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 6:28 AM EDTRed Flag WarningMOB12 hr

Nearby

Fire Weather Watches in Florida, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.